• Register
  • Login
  • Academic Journal of Applied Mathematical Sciences

    Online ISSN: 2415-2188
    Print ISSN: 2415-5225

    Frequency: Monthly


    Archives

    Volume 2 Number 1 January 2016

    Fractional Order SIR Model of Buruli Ulcer Disease


    Pages: 1-10
    Authors: Bonyah Ebenezer ; Grace Frimpong ; Amina Abubakari
    Abstract
    Mycobacterium ulcerans (MU) has been recognized to be the cause of Buruli ulcer (BU). The association between the ulcer and environmental exposure is identified as a potential factor of spreading BU. The invariant region of the model is determined.  In this paper, we explored the power of fractional order in BU SIR model. We applied the Adams-Bashforth predictor corrector method to the proposed model. Numerical simulations are presented to illustrate the benefit of introducing a fractional model.